Smoothness and Asymptotic Properties of Functions with General Monotone Fourier Coefficients

M. I. Dyachenko, S. Yu Tikhonov

    Research output: Contribution to journalArticleResearchpeer-review

    6 Citations (Scopus)

    Abstract

    © 2017, Springer Science+Business Media, LLC. In this paper we study trigonometric series with general monotone coefficients, i.e., satisfying ∑k=n2n|ak-ak+1|≤C∑k=[n/γ][γn]|ak|k,n∈N,for some C≥ 1 and γ> 1. We first prove the Lebesgue-type inequalities for such series n|an|≤Cω(f,1/n).Moreover, we obtain necessary and sufficient conditions for the sum of such series to belong to the generalized Lipschitz, Nikolskii, and Zygmund spaces. We also prove similar results for trigonometric series with weak monotone coefficients, i.e., satisfying |an|≤C∑k=[n/γ]∞|ak|k,n∈N,for some C≥ 1 and γ> 1. Sharpness of the obtained results is given. Finally, we study the asymptotic results of Salem–Hardy type.
    Original languageEnglish
    Pages (from-to)1072-1097
    JournalJournal of Fourier Analysis and Applications
    Volume24
    Issue number4
    DOIs
    Publication statusPublished - 1 Aug 2018

    Keywords

    • Fourier coefficients
    • General and weak monotonicity
    • Lebesgue and Lorentz type estimates
    • Salem–Hardy type asymptotic results

    Fingerprint Dive into the research topics of 'Smoothness and Asymptotic Properties of Functions with General Monotone Fourier Coefficients'. Together they form a unique fingerprint.

  • Cite this